MathSciNet Relay Station
MathSciNet bibliographic data
MR69394 (16,1031c) 46.0X
Baher, F. S. On a basis in the space of continuous functions defined on a compactum. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 101, (1955). 589–592.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement